Alert archive / Alabama / River Flood Warnings in 2011
River Flood Warning 9, NWS Huntsville, AL
NWS Huntsville, AL issued this river flood warning at Mar 9, 2011, 9:26 AM CST for Madison County, Alabama. It took effect at Mar 9, 2011, 2:46 PM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2011, 9:26 AM CST (15:26 UTC)
- In effect from
- Mar 9, 2011, 2:46 PM CST
- Expired
- Mar 10, 2011, 1:14 PM CST
- In force
- 22 hr
- Issued by
- NWS Huntsville, AL
- Flood severity
- Minor
County Madison County, AL
The radar
The Northeast Alabama radar (KHTX), 46 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint River (AL) at Brownsboro (BSBA1).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03575100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
161 WGUS44 KHUN 091526 FLWHUN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 926 AM CST WED MAR 9 2011 ...THE NATIONAL WEATHER SERVICE IN HUNTSVILLE AL HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... FLINT RIVER AT BROWNSBORO AFFECTING MADISON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...A FLOOD WARNING MEANS THAT FLOODING ALONG THE RIVER IS IMMINENT OR OCCURRING. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. RESIDENTS LIVING ALONG CREEKS AND STREAMS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WATER.WEATHER.GOV /ALL LOWER CASE/. ONCE THERE...CLICK ON THE TENNESSEE VALLEY TO VIEW LOCAL RIVER INFORMATION. && ALC089-100526- /O.NEW.KHUN.FL.W.0009.110309T2046Z-110311T0830Z/ /BSBA1.1.ER.110309T2046Z.110310T1200Z.110311T0230Z.NO/ 926 AM CST WED MAR 9 2011 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE AL HAS ISSUED A * FLOOD WARNING FOR THE FLINT RIVER AT BROWNSBORO. * FROM THIS AFTERNOON UNTIL LATE THURSDAY NIGHT. * AT 8 AM WEDNESDAY THE STAGE WAS 15.9 FEET AND RISING. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY THIS AFTERNOON AND CREST NEAR 18.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW EVENING. * IMPACT...AT 19.0 FEET...WATER BEGINS TO FLOOD YARDS ON THE DOWNSTREAM SIDE OF THE BROWNSBORO ROAD BRIDGE. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.8 FEET ON JAN 25 2010. && RIVER FLOOD OBSERVED 12PM 6PM 12AM 6AM CREST LOCATION STAGE STG DAY TIME WED WED THU THU STG DAY TIME FLINT RIVER BROWNSBORO 17.0 15.9 WED 8 AM 16.4 17.7 18.3 18.5 18.5 THU 6 AM $$
3 follow-up statements
442 WGUS44 KHUN 100458 FLWHUN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 1058 PM CST WED MAR 9 2011 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN ALABAMA... FLINT RIVER AT BROWNSBORO AFFECTING MADISON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...A FLOOD WARNING MEANS THAT FLOODING ALONG THE RIVER IS IMMINENT OR OCCURRING. THE DANGERS OF RAPIDLY RISING WATER ARE MORE DIFFICULT TO RECOGNIZE AT NIGHT. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. PRECAUTIONS TO PROTECT LIFE AND PROPERTY SHOULD BE RUSHED TO COMPLETION. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WATER.WEATHER.GOV /ALL LOWER CASE/. ONCE THERE...CLICK ON THE TENNESSEE VALLEY TO VIEW LOCAL RIVER INFORMATION. && ALC089-101858- /O.EXT.KHUN.FL.W.0009.000000T0000Z-110311T0900Z/ /BSBA1.2.ER.110309T1648Z.110310T1200Z.110311T0300Z.NO/ 1058 PM CST WED MAR 9 2011 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER AT BROWNSBORO. * UNTIL LATE THURSDAY NIGHT. * AT 10 PM WEDNESDAY THE STAGE WAS 18.5 FEET AND RISING. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * RECENT ACTIVITY...THE MAXIMUM RIVER STAGE IN THE 24 HOURS ENDING AT 10 PM WEDNESDAY WAS 18.5 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TOMORROW EVENING. * IMPACT...AT 19.0 FEET...WATER BEGINS TO FLOOD YARDS ON THE DOWNSTREAM SIDE OF THE BROWNSBORO ROAD BRIDGE. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.8 FEET ON JAN 25 2010. && RIVER FLOOD OBSERVED 12AM 6AM 12PM 6PM CREST LOCATION STAGE STG DAY TIME THU THU THU THU STG DAY TIME FLINT RIVER BROWNSBORO 17.0 18.5 WED 10 PM 18.6 19.0 18.5 17.6 19.0 THU 6 AM $$
245 WGUS84 KHUN 101409 FLSHUN FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 809 AM CST THU MAR 10 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA.. FLINT RIVER AT BROWNSBORO AFFECTING MADISON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH A FLOODED ROAD. THE DEPTH OF WATER IS NOT ALWAYS OBVIOUS. AS LITTLE AS TWO FEET OF WATER WILL CARRY MOST CARS AWAY. ALSO...THE ROAD BED MAY BE WASHED OUT UNDER THE WATER...AND YOU COULD BE STRANDED OR TRAPPED. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WATER.WEATHER.GOV /ALL LOWER CASE/. ONCE THERE...CLICK ON THE TENNESSEE VALLEY TO VIEW LOCAL RIVER INFORMATION. && ALC089-110409- /O.CON.KHUN.FL.W.0009.000000T0000Z-110311T0900Z/ /BSBA1.1.ER.110309T1648Z.110310T0500Z.110311T0300Z.NO/ 809 AM CST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER AT BROWNSBORO. * UNTIL LATE TONIGHT. * AT 7 AM THURSDAY THE STAGE WAS 17.8 FEET AND FALLING. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * RECENT ACTIVITY...THE MAXIMUM RIVER STAGE IN THE 24 HOURS ENDING AT 7 AM THURSDAY WAS 18.5 FEET. * IMPACT...AT 19.0 FEET...WATER BEGINS TO FLOOD YARDS ON THE DOWNSTREAM SIDE OF THE BROWNSBORO ROAD BRIDGE. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.8 FEET ON JAN 25 2010. && RIVER FLOOD OBSERVED 12PM 6PM 12AM 6AM CREST LOCATION STAGE STG DAY TIME THU THU FRI FRI STG DAY TIME FLINT RIVER BROWNSBORO 17.0 17.8 THU 7 AM 18.5 17.6 16.4 15.2 CRESTED $$
870 WGUS84 KHUN 101914 FLSHUN FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 114 PM CST THU MAR 10 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA... FLINT RIVER AT BROWNSBORO AFFECTING MADISON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH A FLOODED ROAD. THE DEPTH OF WATER IS NOT ALWAYS OBVIOUS. AS LITTLE AS TWO FEET OF WATER WILL CARRY MOST CARS AWAY. ALSO...THE ROAD BED MAY BE WASHED OUT UNDER THE WATER...AND YOU COULD BE STRANDED OR TRAPPED. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WATER.WEATHER.GOV /ALL LOWER CASE/. ONCE THERE...CLICK ON THE TENNESSEE VALLEY TO VIEW LOCAL RIVER INFORMATION. && ALC089-101944- /O.CAN.KHUN.FL.W.0009.000000T0000Z-110311T0900Z/ /BSBA1.1.ER.110309T1648Z.110310T0500Z.110310T1602Z.NO/ 114 PM CST THU MAR 10 2011 FORECAST INFORMATION FOR FLINT RIVER AT BROWNSBORO. * AT 12 PM THURSDAY THE STAGE WAS 15.9 FEET AND FALLING. * FLOOD STAGE IS 17.0 FEET. * NO FLOODING IS CURRENTLY FORECAST. * IMPACT...AT 17.0 FEET...WATER FLOODS A LARGE FIELD ON THE UPSTREAM LEFT BANK AND IS FLOODING LARGE PORTIONS OF THE DOWNSTREAM LEFT BANK. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 16.2 FEET ON APR 8 2006. && RIVER FLOOD OBSERVED 12PM 6PM 12AM 6AM CREST LOCATION STAGE STG DAY TIME THU THU FRI FRI STG DAY TIME FLINT RIVER BROWNSBORO 17.0 15.9 THU 12 PM 15.9 15.8 15.3 14.4 CRESTED $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this river flood warning went out at Mar 9, 6:07 AM CST, 3 hours 19 minutes earlier.
Area forecast discussion, Mar 9, 6:07 AM CST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
607 AM CST WED MAR 9 2011
.UPDATE...FOR 12Z TAFS.
&&
.AVIATION...RADAR SHOWS HEAVY RAIN AND A FEW TSRA QUICKLY MOVING TO
THE EAST THIS MRNG. HOWEVER A CDFNT NOW ALONG THE MS RIVER WILL
APPROACH NW AL ARND NOON TODAY WITH ANOTHER CHC OF SHRA/TSRA THIS AFTN.
THE CDFNT IS PROGGED TO MOVE EAST OF THE CWA BY 01Z TONIGHT...ENDING
THE THREAT OF HEAVY RAIN AND TSRA. HOWEVER WRAP ARND CLOUDS/SHRA
WILL BE POSSIBLE THRU 12Z THURSDAY MRNG. OTHERWISE...MVFR/IFR
CONDITIONS ARE EXPECTED AT BOTH KMSL AND KHSV THRU THE FCST PERIOD.
&&
.PREV DISCUSSION... /ISSUED 338 AM CST WED MAR 9 2011/
DISCUSSION...
LATEST WATER VAPOR IMAGERY AND H5 RUC ANALYSIS INDICATE TROUGHING
ACROSS THE CENTRAL PLAINS AND MID SOUTH..NUDGING INTO THE SOUTHEAST
STATES ATTM. SEVERAL SHORTWAVES ARE MOVING THROUGH THE GREATER
SOUTHEAST ASSOCIATED WITH THE LONGWAVE TROUGH...AND THESE HAVE
COMBINED WITH ANOMALOUS ATMOSPHERIC MOISTURE CONTENT TO PRODUCE
SEVERAL ROUNDS OF RAINFALL SINCE TUESDAY AFTERNOON. AT THE
SURFACE...THE CENTER OF THE LOW IS SEVERAL HUNDRED MILES NORTHWEST
OF HERE...AND THE COLD FRONT IS CLEARLY VISIBLE ON SATELLITE AND
LOCAL OBS ACROSS MISSOURI...ARKANSAS...AND INTO EAST TEXAS. CLOSER
TO HOME...THE TIGHT PRESSURE GRADIENT AND AMPLE MOISTURE FLUX HAS
HAS BROUGHT GUSTY WINDS /A RECENT OB FROM MSL CLOCKED IN AT 41MPH/
AND RAINFALL OF 1-2 INCHES FOR LOCATIONS GENERALLY WEST OF THE
INTERSTATE...WITH SLIGHTLY LOWER TOTALS IN NORTHEAST ALABAMA AND
SOUTHERN MIDDLE TENNESSEE.
WET WEATHER WILL CONTINUE FOR MOST LOCATIONS FOR MUCH OF THE MORNING
HOURS. WHILE THE BACK EDGE OF THE PRECIPITATION SHIELD IS ROUGHLY
HALFWAY ACROSS NORTHERN MISSISSIPPI ATTM...THE TRACK OF THE PARENT
UPPER LOW AND SURFACE CYCLONE /NORTH-NORTHEAST/ SHOULD SLOW THIS
BACK EDGE AS IT MOVES INTO NORTH ALABAMA EARLY THIS MORNING. WITH
BUFR SOUNDINGS SUGGESTING 1.3-1.4 INCH PWAT VALUES THROUGH THE
MORNING WITH GOOD MOISTURE TRANSPORT...ANOTHER INCH OR TWO OF
PRECIPITATION WILL BE POSSIBLE /ESPECIALLY FOR THE EASTERN COUNTIES/.
EMBEDDED WITHIN THESE SHOWERS ARE SCATTERED ELEVATED
THUNDERSTORMS...AND THIS MAY LOCALLY ENHANCE RAINFALL RATES AS WELL
AS EXACERBATE ANY SORT OF GUSTY WINDS AS THE H85 JET WILL REMAIN AOA
50KT FOR THE AREAS EXPERIENCING THE HEAVIEST RAINFALL. THE LLJ WILL
GRADUALLY WEAKEN AND MOST OF THE RAINFALL SHOULD PASS EAST OF THE
INTERSTATE BY LATE MORNING...HOWEVER LOCALLY HEAVY RAIN WILL REMAIN
A CONCERN IN NORTHEAST ALABAMA THROUGH EARLY AFTERNOON.
THE NEXT CHALLENGE FOR THE FORECAST CENTERS AROUND POSSIBLE
REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS ALONG THE COLD FRONT AS
IT MOVES THROUGH THE CWFA THIS AFTERNOON. FOR SEVERAL RUNS NOW...THE
NAM AND GFS HAVE ADVERTISED A THIN LINE OF SURFACE INSTABILITY
ASSOCIATED WITH THE FRONT /AROUND 3-700 JOULES/KG/. THIS...COMBINED
WITH THE RESIDUAL SHEAR AND STEEP LOW LEVEL LAPSE RATES SUGGESTS
THAT THERE COULD BE AN ISOLATED INSTANCE OF STRONG OR POSSIBLY
SEVERE STORMS AS THE LINE MOVES THROUGH THIS AFTERNOON.
HOWEVER...THERE IS SOME QUESTION AS TO WHETHER PARCELS CAN REALIZE
THE INSTABILITY GIVEN THE AMOUNT AND DURATION OF PRECIPITATION WE
ARE CURRENTLY EXPERIENCING.
THE FRONT WILL BE SLOW TO EXIT THE EASTERN COUNTIES TONIGHT...AND
FOR THIS REASON...HAVE HUNG ONTO PRECIPITATION CHANCES THROUGH THE
OVERNIGHT HOURS AND THROUGH THURSDAY FOR THE EASTERN COUNTIES UNTIL
THE NEXT UPPER TROUGH AXIS PUSHES EAST OF THE TENNESSEE VALLEY ON
THURSDAY EVENING. WITH THIS SLOWER EXIT TO THE SYSTEM...TEMPERATURES
/ESPECIALLY EAST/ WILL BE SLOW TO WARM ON THURSDAY...AND COOL OFF
QUITE QUICKLY BY EARLY FRIDAY MORNING AS SKIES CLEAR. THERE ARE SOME
INDICATIONS THAT THE HIGHEST ELEVATIONS OF NORTHEAST ALABAMA AND
SOUTHERN MIDDLE TENNESSEE COULD SEE A FEW FLURRIES ON THURSDAY
EVENING...BUT CONFIDENCE IS TOO LOW TO INCLUDE IN THE FORECAST ATTM.
AFTER TEMPERATURES AROUND FREEZING ON FRIDAY MORNING...LOOK FOR A
GRADUAL WARMING TREND THROUGH THE WEEKEND AS A SURFACE HIGH AND
FAIRLY ZONAL FLOW MOVE OVER THE AREA. A DRY COLD FRONT WILL DRIFT
INTO THE AREA ON SUNDAY...AND THEN SEVERAL SHORTWAVES WILL BEGIN TO
IMPACT THE SOUTHEAST BY EARLY NEXT WEEK...WITH SHOWERS AND A FEW
THUNDERSTORMS RETURNING TO THE FORECAST BY MONDAY.
HYDROLOGY...
RAINFALL OVER THE LAST 12 HOURS...COMBINED WITH THE ANTECEDENT WET
CONDITIONS FROM THE STORM LAST WEEKEND...HAS LEAD TO FLOODING
CONCERNS IN SEVERAL AREAS ACROSS THE AREA. THESE CONCERNS WILL BE
EXACERBATED WITH ANOTHER 1-2 INCHES OF PRECIPITATION THIS MORNING.
IN ADDITION TO THE THREAT OF FLASH FLOODING /ESPECIALLY WHERE
CONVECTION LOCALLY ENHANCES PRECIPITATION RATES/...RIVER FLOODING
WILL CONTINUE TO POSE A CONCERN THROUGH THE DAY...AND POSSIBLY FOR
SEVERAL DAYS...GIVEN THE SLOW RESPONSE TIME OF SOME OF THE LARGER
RIVER SYSTEMS. FOR THIS REASON...WILL CONTINUE THE AREAL FLOOD WATCH
ATTM.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: DEKALB...
JACKSON...MADISON...MARSHALL.
WIND ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
DEKALB...JACKSON...MADISON...MARSHALL.
FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: COLBERT...
CULLMAN...FRANKLIN AL...LAUDERDALE...LAWRENCE...LIMESTONE...
MORGAN.
WIND ADVISORY UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...FRANKLIN AL...LAUDERDALE...LAWRENCE...
LIMESTONE...MORGAN.
TN...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: FRANKLIN
TN...LINCOLN...MOORE.
WIND ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
007Hazardous weather outlook, Mar 9, 3:39 AM CST, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 339 AM CST WED MAR 9 2011 ALZ001>010-016-TNZ076-096-097-091900- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 339 AM CST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS MORNING WITH HEAVY RAIN AND GUSTY WINDS. BY THIS AFTERNOON A LINE OF STRONG TO SEVERE STORMS WILL MOVE ACROSS THE TENNESSEE VALLEY WITH HEAVY RAIN...DAMAGING WINDS AND SMALL HAIL POSSIBLE. TOTAL RAINFALL AMOUNTS WILL BE AROUND TWO TO THREE INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. GIVEN THE HEAVY RAINFALL EXPECTED OVER THE PERIOD...MINOR TO MODERATE FLOODING MAY OCCUR IN SOME STREAMS AND RIVERS. THE THREAT OF HEAVY RAIN AND STORMS WILL END TONIGHT. OUTSIDE OF THE THUNDERSTORM ACTIVITY...WINDY CONDITIONS WILL CONTINUE THIS MORNING WITH SUSTAINED WINDS OF 20 TO 30 MPH AND GUSTS UP TO 40 MPH. THE WINDS WILL BEGIN TO DIMINISH AROUND NOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE POSSIBLE THIS AFTERNOON. SS
In the hours before
Local storm report, Mar 9, 7:39 AM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
739 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLOOD MOORES MILL 34.85N 86.53W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER COVERING THE ROAD AT THE INTERSECTION OF NAUGHER
AND VOEKEL ROADS IN THE MOORES MILL COMMUNITY.
0720 AM FLOOD HARVEST 34.86N 86.75W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER COVERING THE ROAD ON PINE GROVE ROAD EAST OF WALL
TRIANA BLVD.
0720 AM FLOOD HUNTSVILLE 34.71N 86.63W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER COVERING THE ROAD ON PULASKI PIKE AND RIGSBY ROADS.
0720 AM FLOOD OWENS CROSSROADS 34.58N 86.46W
03/09/2011 MADISON AL EMERGENCY MNGR
THE INTERSECTION OF GREEN MOUNTAIN ROAD AND KNOTTY WALLS
ROAD IS BARRICADED DUE TO WATER OVER THE ROAD.
0730 AM FLOOD MOORES MILL 34.85N 86.53W
03/09/2011 MADISON AL NWS EMPLOYEE
WATER IS COVERING THE ROAD ON HOMER NANCE ROAD NEAR THE
JORDAN ROAD INTERSECTION DUE TO A TRIBUTARY OF THE FLINT
BACKING UP AND CAUSING FLOODING ISSUES.
&&
AMINLocal storm report, Mar 9, 9:00 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
900 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLOOD MOORES MILL 34.85N 86.53W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER COVERING THE ROAD AT THE INTERSECTION OF NAUGHER
AND VOEKEL ROADS IN THE MOORES MILL COMMUNITY.
0720 AM FLOOD HARVEST 34.86N 86.75W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER COVERING THE ROAD ON PINE GROVE ROAD EAST OF WALL
TRIANA BLVD.
0720 AM FLOOD HUNTSVILLE 34.71N 86.63W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER COVERING THE ROAD ON PULASKI PIKE AND RIGSBY ROADS.
0720 AM FLOOD OWENS CROSSROADS 34.58N 86.46W
03/09/2011 MADISON AL EMERGENCY MNGR
THE INTERSECTION OF GREEN MOUNTAIN ROAD AND KNOTTY WALLS
ROAD IS BARRICADED DUE TO WATER OVER THE ROAD.
0730 AM FLOOD MOULTON 34.48N 87.29W
03/09/2011 LAWRENCE AL EMERGENCY MNGR
STANDING WATER ON COUNTY RD 170 OR THE OLD HILLSBORO RD
IN MOULTON. DEPTH UNKNOWN.
0730 AM FLOOD MOORES MILL 34.85N 86.53W
03/09/2011 MADISON AL NWS EMPLOYEE
WATER IS COVERING THE ROAD ON HOMER NANCE ROAD NEAR THE
JORDAN ROAD INTERSECTION DUE TO A TRIBUTARY OF THE FLINT
BACKING UP AND CAUSING FLOODING ISSUES.
0730 AM FLOOD MOULTON 34.48N 87.29W
03/09/2011 LAWRENCE AL EMERGENCY MNGR
WATER STANDING ON FRANKLIN SMITH RD. DEPTH UNKNOWN.
0730 AM FLOOD 5 E MOULTON 34.48N 87.21W
03/09/2011 LAWRENCE AL EMERGENCY MNGR
STANDING ROAD ON COUNTY RD 319. DEPTH UNKNOWN.
0800 AM FLOOD 3 NW HANCEVILLE 34.09N 86.81W
03/09/2011 CULLMAN AL EMERGENCY MNGR
WATER ACROSS THE ROADWAY ON CR 616 IN HANCEVILLE.
0800 AM FLOOD 2 WNW SOUTH VINEMONT 34.25N 86.90W
03/09/2011 CULLMAN AL EMERGENCY MNGR
FLOODING REPORTED ACROSS CR 1339 NEAR VINEMONT.
0800 AM FLOOD 2 ESE ARAB 34.30N 86.46W
03/09/2011 MARSHALL AL EMERGENCY MNGR
COBB RD NEAR FRY GAP RD CLOSED DUE TO CREEK FLOODING.
0800 AM FLOOD 2 NNW ARAB 34.35N 86.50W
03/09/2011 MARSHALL AL EMERGENCY MNGR
HAYES RD CLOSED NEAR HWY 31 DUE TO WATER ACROSS ROADWAY.
0800 AM FLOOD 1 NNE ARAB 34.33N 86.49W
03/09/2011 MARSHALL AL EMERGENCY MNGR
ROAD CLOSURE NEAR MT OAK BETWEEN FRIENDSHIP RD AND HWY 69
DUE TO FLOODING.
0800 AM FLOOD 5 E CULLMAN 34.17N 86.76W
03/09/2011 CULLMAN AL EMERGENCY MNGR
FLOODING REPORTED ON CR 728 EAST OF CULLMAN.
0800 AM FLOOD 2 SE GOOD HOPE 34.09N 86.83W
03/09/2011 CULLMAN AL EMERGENCY MNGR
FLOODING REPORTED ON CR 589 NEAR JOPPA.
0800 AM FLOOD 4 SW WILBURN 33.91N 87.07W
03/09/2011 CULLMAN AL EMERGENCY MNGR
FLOODING ACROSS CR 26 NEAR WALKER.
0800 AM FLOOD 3 NNE COLONY 33.98N 86.89W
03/09/2011 CULLMAN AL EMERGENCY MNGR
WATER REPORTED ACROSS ROAD ON CR 38 NEAR COLONY.
0800 AM FLOOD 4 S GOOD HOPE 34.05N 86.86W
03/09/2011 CULLMAN AL EMERGENCY MNGR
FLOODING ON CR 565 NEAR DODGE CITY.
0800 AM FLOOD 4 SE CULLMAN 34.14N 86.80W
03/09/2011 CULLMAN AL EMERGENCY MNGR
WATER ACROSS ROADWAY ON CR 706 NEAR HWY 31.
0810 AM FLOOD 7 NNE MADISON 34.78N 86.69W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER ACROSS INDIAN CREEK RD NEAR DAN TIBBS RD.
0810 AM FLOOD 3 SW MERIDIANVILLE 34.83N 86.61W
03/09/2011 MADISON AL EMERGENCY MNGR
FLOODING REPORTED ON BOB WADE LN NEAR MT LEBANON ROAD.
0810 AM FLOOD 4 SSE MOORES MILL 34.79N 86.50W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER REPORTED ACROSS ROADWAYS AT INTERSECTION OF JORDAN
RD AND HOMER NANCE RD.
0825 AM FLOOD 4 WNW WHITON 34.37N 86.15W
03/09/2011 MARSHALL AL EMERGENCY MNGR
ROSS RAINES DR NEAR CLAUDE HILL RD IS BARRICADED DUE TO
WATER OVER THE ROAD.
0825 AM FLOOD 3 ENE ARAB 34.33N 86.45W
03/09/2011 MARSHALL AL EMERGENCY MNGR
FLOODING REPORTED AT INTERSECTION OF APOLLO RD AND ATLAS
RD.
0830 AM FLOOD DECATUR 34.61N 86.98W
03/09/2011 MORGAN AL EMERGENCY MNGR
STANDING WATER AT INTERSECTION OF OLD MOULTON RD AND LAKE
HAVEN RD.
0830 AM FLOOD DECATUR 34.61N 86.98W
03/09/2011 MORGAN AL EMERGENCY MNGR
STANDING WATER AT INTERSECTION OF POOLE VALLEY RD AND
CENTRAL PKWY. DEPTH UNKNOWN.
0830 AM FLOOD DECATUR 34.61N 86.98W
03/09/2011 MORGAN AL EMERGENCY MNGR
STANDING WATER ON COUNTRY CLUB RD FROM HWY 67 TO
STRATFORD RD IN DECATUR. DEPTH UNKNOWN.
&&
SLACORTELocal storm report, Mar 9, 9:07 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
907 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLOOD HUNTSVILLE 34.71N 86.63W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER COVERING THE ROAD ON PULASKI PIKE AND RIGSBY ROADS.
0720 AM FLOOD OWENS CROSSROADS 34.58N 86.46W
03/09/2011 MADISON AL EMERGENCY MNGR
THE INTERSECTION OF GREEN MOUNTAIN ROAD AND KNOTTY WALLS
ROAD IS BARRICADED DUE TO WATER OVER THE ROAD.
0720 AM FLOOD HARVEST 34.86N 86.75W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER COVERING THE ROAD ON PINE GROVE ROAD EAST OF WALL
TRIANA BLVD.
0720 AM FLOOD MOORES MILL 34.85N 86.53W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER COVERING THE ROAD AT THE INTERSECTION OF NAUGHER
AND VOEKEL ROADS IN THE MOORES MILL COMMUNITY.
0730 AM FLOOD MOULTON 34.48N 87.29W
03/09/2011 LAWRENCE AL EMERGENCY MNGR
STANDING WATER ON COUNTY RD 170 OR THE OLD HILLSBORO RD
IN MOULTON. DEPTH UNKNOWN.
0730 AM FLOOD MOULTON 34.48N 87.29W
03/09/2011 LAWRENCE AL EMERGENCY MNGR
WATER STANDING ON FRANKLIN SMITH RD. DEPTH UNKNOWN.
0730 AM FLOOD MOORES MILL 34.85N 86.53W
03/09/2011 MADISON AL NWS EMPLOYEE
WATER IS COVERING THE ROAD ON HOMER NANCE ROAD NEAR THE
JORDAN ROAD INTERSECTION DUE TO A TRIBUTARY OF THE FLINT
BACKING UP AND CAUSING FLOODING ISSUES.
0730 AM FLOOD 5 E MOULTON 34.48N 87.21W
03/09/2011 LAWRENCE AL EMERGENCY MNGR
STANDING ROAD ON COUNTY RD 319. DEPTH UNKNOWN.
0800 AM FLOOD 2 WNW SOUTH VINEMONT 34.25N 86.90W
03/09/2011 CULLMAN AL EMERGENCY MNGR
FLOODING REPORTED ACROSS CR 1339 NEAR VINEMONT.
0800 AM FLOOD 3 NW HANCEVILLE 34.09N 86.81W
03/09/2011 CULLMAN AL EMERGENCY MNGR
WATER ACROSS THE ROADWAY ON CR 616 IN HANCEVILLE.
0800 AM FLOOD 4 SE CULLMAN 34.14N 86.80W
03/09/2011 CULLMAN AL EMERGENCY MNGR
WATER ACROSS ROADWAY ON CR 706 NEAR HWY 31.
0800 AM FLOOD 4 S GOOD HOPE 34.05N 86.86W
03/09/2011 CULLMAN AL EMERGENCY MNGR
FLOODING ON CR 565 NEAR DODGE CITY.
0800 AM FLOOD 3 NNE COLONY 33.98N 86.89W
03/09/2011 CULLMAN AL EMERGENCY MNGR
WATER REPORTED ACROSS ROAD ON CR 38 NEAR COLONY.
0800 AM FLOOD 4 SW WILBURN 33.91N 87.07W
03/09/2011 CULLMAN AL EMERGENCY MNGR
FLOODING ACROSS CR 26 NEAR WALKER.
0800 AM FLOOD 2 SE GOOD HOPE 34.09N 86.83W
03/09/2011 CULLMAN AL EMERGENCY MNGR
FLOODING REPORTED ON CR 589 NEAR JOPPA.
0800 AM FLOOD 5 E CULLMAN 34.17N 86.76W
03/09/2011 CULLMAN AL EMERGENCY MNGR
FLOODING REPORTED ON CR 728 EAST OF CULLMAN.
0800 AM FLOOD 1 NNE ARAB 34.33N 86.49W
03/09/2011 MARSHALL AL EMERGENCY MNGR
ROAD CLOSURE NEAR MT OAK BETWEEN FRIENDSHIP RD AND HWY 69
DUE TO FLOODING.
0800 AM FLOOD 2 ESE ARAB 34.30N 86.46W
03/09/2011 MARSHALL AL EMERGENCY MNGR
COBB RD NEAR FRY GAP RD CLOSED DUE TO CREEK FLOODING.
0800 AM FLOOD 2 NNW ARAB 34.35N 86.50W
03/09/2011 MARSHALL AL EMERGENCY MNGR
HAYES RD CLOSED NEAR HWY 31 DUE TO WATER ACROSS ROADWAY.
0810 AM FLOOD 7 NNE MADISON 34.78N 86.69W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER ACROSS INDIAN CREEK RD NEAR DAN TIBBS RD.
0810 AM FLOOD 3 SW MERIDIANVILLE 34.83N 86.61W
03/09/2011 MADISON AL EMERGENCY MNGR
FLOODING REPORTED ON BOB WADE LN NEAR MT LEBANON ROAD.
0810 AM FLOOD 4 SSE MOORES MILL 34.79N 86.50W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER REPORTED ACROSS ROADWAYS AT INTERSECTION OF JORDAN
RD AND HOMER NANCE RD.
0815 AM FLOOD 3 SW COLLINSVILLE 34.24N 85.91W
03/09/2011 DEKALB AL EMERGENCY MNGR
CR 39 SOUTH OF COLLINSVILLE CLOSED DUE TO FLOODING NEAR
HWY 227.
0825 AM FLOOD 3 ENE ARAB 34.33N 86.45W
03/09/2011 MARSHALL AL EMERGENCY MNGR
FLOODING REPORTED AT INTERSECTION OF APOLLO RD AND ATLAS
RD.
0825 AM FLOOD 4 WNW WHITON 34.37N 86.15W
03/09/2011 MARSHALL AL EMERGENCY MNGR
ROSS RAINES DR NEAR CLAUDE HILL RD IS BARRICADED DUE TO
WATER OVER THE ROAD.
0830 AM FLOOD DECATUR 34.61N 86.98W
03/09/2011 MORGAN AL EMERGENCY MNGR
STANDING WATER AT INTERSECTION OF OLD MOULTON RD AND LAKE
HAVEN RD.
0830 AM FLOOD DECATUR 34.61N 86.98W
03/09/2011 MORGAN AL EMERGENCY MNGR
STANDING WATER ON COUNTRY CLUB RD FROM HWY 67 TO
STRATFORD RD IN DECATUR. DEPTH UNKNOWN.
0830 AM FLOOD DECATUR 34.61N 86.98W
03/09/2011 MORGAN AL EMERGENCY MNGR
STANDING WATER AT INTERSECTION OF POOLE VALLEY RD AND
CENTRAL PKWY. DEPTH UNKNOWN.
&&
SLACORTELocal storm report, Mar 9, 9:26 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
926 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLOOD HUNTSVILLE 34.71N 86.63W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER COVERING THE ROAD ON PULASKI PIKE AND RIGSBY ROADS.
0720 AM FLOOD HARVEST 34.86N 86.75W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER COVERING THE ROAD ON PINE GROVE ROAD EAST OF WALL
TRIANA BLVD.
0720 AM FLOOD MOORES MILL 34.85N 86.53W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER COVERING THE ROAD AT THE INTERSECTION OF NAUGHER
AND VOEKEL ROADS IN THE MOORES MILL COMMUNITY.
0720 AM FLOOD OWENS CROSSROADS 34.58N 86.46W
03/09/2011 MADISON AL EMERGENCY MNGR
THE INTERSECTION OF GREEN MOUNTAIN ROAD AND KNOTTY WALLS
ROAD IS BARRICADED DUE TO WATER OVER THE ROAD.
0730 AM FLOOD MOULTON 34.48N 87.29W
03/09/2011 LAWRENCE AL EMERGENCY MNGR
STANDING WATER ON COUNTY RD 170 OR THE OLD HILLSBORO RD
IN MOULTON. DEPTH UNKNOWN.
0730 AM FLOOD MOULTON 34.48N 87.29W
03/09/2011 LAWRENCE AL EMERGENCY MNGR
WATER STANDING ON FRANKLIN SMITH RD. DEPTH UNKNOWN.
0730 AM FLOOD 5 E MOULTON 34.48N 87.21W
03/09/2011 LAWRENCE AL EMERGENCY MNGR
STANDING ROAD ON COUNTY RD 319. DEPTH UNKNOWN.
0730 AM FLOOD MOORES MILL 34.85N 86.53W
03/09/2011 MADISON AL NWS EMPLOYEE
WATER IS COVERING THE ROAD ON HOMER NANCE ROAD NEAR THE
JORDAN ROAD INTERSECTION DUE TO A TRIBUTARY OF THE FLINT
BACKING UP AND CAUSING FLOODING ISSUES.
0800 AM FLOOD 2 NNW ARAB 34.35N 86.50W
03/09/2011 MARSHALL AL EMERGENCY MNGR
HAYES RD CLOSED NEAR HWY 31 DUE TO WATER ACROSS ROADWAY.
0800 AM FLOOD 2 ESE ARAB 34.30N 86.46W
03/09/2011 MARSHALL AL EMERGENCY MNGR
COBB RD NEAR FRY GAP RD CLOSED DUE TO CREEK FLOODING.
0800 AM FLOOD 1 NNE ARAB 34.33N 86.49W
03/09/2011 MARSHALL AL EMERGENCY MNGR
ROAD CLOSURE NEAR MT OAK BETWEEN FRIENDSHIP RD AND HWY 69
DUE TO FLOODING.
0800 AM FLOOD 5 E CULLMAN 34.17N 86.76W
03/09/2011 CULLMAN AL EMERGENCY MNGR
FLOODING REPORTED ON CR 728 EAST OF CULLMAN.
0800 AM FLOOD 2 SE GOOD HOPE 34.09N 86.83W
03/09/2011 CULLMAN AL EMERGENCY MNGR
FLOODING REPORTED ON CR 589 NEAR JOPPA.
0800 AM FLOOD 4 SW WILBURN 33.91N 87.07W
03/09/2011 CULLMAN AL EMERGENCY MNGR
FLOODING ACROSS CR 26 NEAR WALKER.
0800 AM FLOOD 4 S GOOD HOPE 34.05N 86.86W
03/09/2011 CULLMAN AL EMERGENCY MNGR
FLOODING ON CR 565 NEAR DODGE CITY.
0800 AM FLOOD 4 SE CULLMAN 34.14N 86.80W
03/09/2011 CULLMAN AL EMERGENCY MNGR
WATER ACROSS ROADWAY ON CR 706 NEAR HWY 31.
0800 AM FLOOD 3 NW HANCEVILLE 34.09N 86.81W
03/09/2011 CULLMAN AL EMERGENCY MNGR
WATER ACROSS THE ROADWAY ON CR 616 IN HANCEVILLE.
0800 AM FLOOD 2 WNW SOUTH VINEMONT 34.25N 86.90W
03/09/2011 CULLMAN AL EMERGENCY MNGR
FLOODING REPORTED ACROSS CR 1339 NEAR VINEMONT.
0800 AM FLOOD 3 NNE COLONY 33.98N 86.89W
03/09/2011 CULLMAN AL EMERGENCY MNGR
WATER REPORTED ACROSS ROAD ON CR 38 NEAR COLONY.
0810 AM FLOOD 7 NNE MADISON 34.78N 86.69W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER ACROSS INDIAN CREEK RD NEAR DAN TIBBS RD.
0810 AM FLOOD 3 SW MERIDIANVILLE 34.83N 86.61W
03/09/2011 MADISON AL EMERGENCY MNGR
FLOODING REPORTED ON BOB WADE LN NEAR MT LEBANON ROAD.
0810 AM FLOOD 4 SSE MOORES MILL 34.79N 86.50W
03/09/2011 MADISON AL EMERGENCY MNGR
WATER REPORTED ACROSS ROADWAYS AT INTERSECTION OF JORDAN
RD AND HOMER NANCE RD.
0815 AM FLOOD 3 SW COLLINSVILLE 34.24N 85.91W
03/09/2011 DEKALB AL EMERGENCY MNGR
CR 39 SOUTH OF COLLINSVILLE CLOSED DUE TO FLOODING NEAR
HWY 227.
0825 AM FLOOD 3 ENE ARAB 34.33N 86.45W
03/09/2011 MARSHALL AL EMERGENCY MNGR
FLOODING REPORTED AT INTERSECTION OF APOLLO RD AND ATLAS
RD.
0825 AM FLOOD 4 WNW WHITON 34.37N 86.15W
03/09/2011 MARSHALL AL EMERGENCY MNGR
ROSS RAINES DR NEAR CLAUDE HILL RD IS BARRICADED DUE TO
WATER OVER THE ROAD.
0830 AM FLOOD DECATUR 34.61N 86.98W
03/09/2011 MORGAN AL EMERGENCY MNGR
STANDING WATER ON COUNTRY CLUB RD FROM HWY 67 TO
STRATFORD RD IN DECATUR. DEPTH UNKNOWN.
0830 AM FLOOD DECATUR 34.61N 86.98W
03/09/2011 MORGAN AL EMERGENCY MNGR
STANDING WATER AT INTERSECTION OF OLD MOULTON RD AND LAKE
HAVEN RD.
0830 AM FLOOD DECATUR 34.61N 86.98W
03/09/2011 MORGAN AL EMERGENCY MNGR
STANDING WATER AT INTERSECTION OF POOLE VALLEY RD AND
CENTRAL PKWY. DEPTH UNKNOWN.
0920 AM FLOOD 1 S VALHERMOSO SPRINGS 34.48N 86.69W
03/09/2011 MORGAN AL EMERGENCY MNGR
WATER OVER THE ROADWAY AT THE INTERSECTION OF HWY 36 AND
COLLINS HILL RD.
0920 AM FLOOD 1 WNW HULACO 34.32N 86.62W
03/09/2011 MORGAN AL EMERGENCY MNGR
WATER ACROSS ROADWAY AT INTERSECTION OF HYATT BOTTOM RD
AND HULACO RD.
&&
SLACORTEThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 10:36 PM CST | Flash Flood Warning | HUN | Madison | 6 hr |
| Mar 8, 10:44 PM CST | River Flood Warning | HUN | Madison, Marshall, Morgan | 14 hr |
| Mar 9, 2:14 AM CST | Flash Flood Warning | HUN | Cullman | 6 hr |
| Mar 9, 4:41 AM CST | Areal Flood Warning | HUN | Madison | 6 hr |
| Mar 9, 6:05 AM CST | Flash Flood Warning | HUN | Lawrence, Morgan | 3 hr |
| Mar 9, 6:35 AM CST | Flash Flood Warning | HUN | DeKalb | 5 hr |
| Mar 9, 7:12 AM CST | Areal Flood Warning | HUN | Jackson, Madison, Marshall | 6 hr |
| Mar 9, 7:54 AM CST | Areal Flood Warning | HUN | Cullman | 5 hr |
| Mar 9, 9:21 AM CST | River Flood Warning | HUN | Jackson, Madison, Marshall | 66 hr |
| Mar 9, 10:02 AM CST | Special Weather Statement | HUN | DeKalb | 58 min |
| Mar 9, 12:00 PM CST | Areal Flood Warning | HUN | DeKalb | 6 hr |
| Mar 9, 2:13 PM CST | Areal Flood Warning | HUN | Marshall | 3 hr |
| Mar 9, 5:03 PM CST | Areal Flood Warning | HUN | Marshall | 15 hr |
| Mar 9, 5:51 PM CST | Special Weather Statement | HUN | Madison, Morgan | 39 min |
| Mar 9, 5:59 PM CST | River Flood Warning | HUN | Madison, Marshall, Morgan | 57 hr |
Nearby
River Flood Warnings in Alabama, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.